# SDR VTZA95109

- Difficulty date: March 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N417AW
- Make and model: Dhav DHC8102
- Aircraft serial: 285
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Control Unit
- Part number: 5352011
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: L

## Discrepancy

FLT NR 6345 - IAD-LGA - ABORTED THE APPROACH DUE TO THE LEFT MAIN GREEN PRIMARY INDICATION NOT ILLUMINATING.  SECONDARY INDICATION CHECKED GOOD.  AIRCRAFT LANDED WITH NO FURTHER INCIDENCE.  MAINTENANCE FOUND THE LIGHT LENS ASSEMBLY INTERFERING WITH THE LAMP.  (Z)
